# SDR AALA201809069027

- Difficulty date: September 3, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 18,273 hours, 7,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Loose
- Location: L2 Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMING LEVER WAS LOOSE.  MAINTENANCE ADJUSTED AND SECURED THE HARDWARE ON THE ARMING LEVER MECHANISM IAW AMM 52-20-00, AND PERFORMED SATISFACTORY OPS CHECK.
